# SDR QXEA0300111

- Difficulty date: January 21, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 2,480 hours, 1,983 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98007606
- Part serial: 351
- Condition: Leaking
- Location: Fuel System
- Part time: 2,480 hours, 1,983 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEA-ON FLIGHT NUMBER 2504, FUEL LEAKING FROM BOTTOM OF FUSELAGE ON CENTER LINE BETWEEN MAIN GEAR AND JUST BEHIND TRAILING EDGE OF WING.  REMOVED AND REPLACED RIGHT HAND NR 2 ENGINE INLET FUEL PRESSURE SENSOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
